MDS is a bone marrow failure disorder
MDS is a blood cancer
Learn More >

Welcome to the MDS Patient Message Board Post New Thread

Welcome to the MDS Patient Message Board. We hope that you will find this to be a very valuable resource in your journey. We have recently revised the format of our forum to be much more user friendly and pleasing on the eyes. Let us know if you have any problems, or if you have additional suggestions on how we might further improve our site.

Is there a link between mds and lisiniprol and hydrochlorothiazide

Home forums Patient Message Board Is there a link between mds and lisiniprol and hydrochlorothiazide

This topic contains 1 reply, has 2 voices, and was last updated by  Brenda Peacock 6 days, 22 hours ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #44348

    Pat Lawson
    Participant

    I know I am probably reaching but is there others out there that were taking lisiniprol and hydrochloothiazide before they were diagnosed with mds? On October 19th my husband ended up in the hospital with trouble breathing,swelling in his ankles and feet, pain in his legs and he had a whitish grey color to his skin. They thought it could be side effects of long term use of these two medicines but then they found his red blood count was down to 4.7 and his white blood count and platelets were low also. They had to give him 4 bags of blood. A few days later they did a bmb and the preliminary results are mds with excess blasts. We go tomorrow to get all the results. We have also gone to John’s Hopkins and they ran some more tests and we will get those results in a couple weeks. He has had blood tests each week since being in the hospital and he has to get another transfusions this week. He is 64 and has always been a very active man working in construction all his life. He got laid off from his job Sept 13th and a week later his health started going downhill. This whole thing doesn’t make any sense to me. How did this happen? If the symptoms he had when he went into the hospital mimiced long term side effects of these 2 medicines could they have caused this disease? The hospital took him off both of the medicines and have him taking different blood pressure meds now.

    #44349

    Brenda Peacock
    Participant

    Hi Pat,

    That’s interesting because I was started on Lisinoprol years ago but couldn’t take it because it made me cough. Was put on Amlodipine which I hear is bad also. I also took hydrochlorathiazide for years and recently asked if I could take it along with my Losartan. They wouldn’t give it me but wouldn’t give me a reason. I was diagnosed with MDS July 2017 low risk. Have remained pretty much stable since. I am going to ask my Dr. about this next visit. Prayers to you and your husband.

    Brenda

Viewing 2 posts - 1 through 2 (of 2 total)

Register for an account, or login to post to our message boards. Click here.

You must be logged in to reply to this topic.

Login

Search Forums

Review answers to commonly asked questions or get answers to your questions from an MDS expert